# SDR SWAA2025070387872

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 13,570 hours, 7,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD IB FLIGHT ATTENDANT FLASHLIGHT FLASHING RED<[01] R&R FWD F/A I/B FLASHLIGHT BATTERY REF. AMM 25-64-00 OPS CHECKS NORMAL
